# SDR SWIA200921314

- Difficulty date: March 24, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 28,320 hours, 39,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5512 - BOTH AFT CEILING EMERGENCY LIGHTS INOP.  RELAMPED.
